# SDR VNAA0003004

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3110 · Instrument Panel
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FIGHT CREW RECEIVED A TAKEOFF CONFIGURATION WARNING AS THE TAKEOFF ROLL WAS INITIATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY.  A PITCH TRIM ASSYMETRY WARNING WAS DISPLAYED ON THE EICAS DISPLAY.  AFTER THE POWER LEVERS WERE CYCLED THE WARNING MESSAGE CLEARED AND DID NOT RETURN.  ANOTHER TAKEOFF WAS ATTEMPTED AND A NORMAL DEPARTURE WAS MADE.
